# SDR 2017F00200

- Difficulty date: November 15, 2017
- Submitted: November 21, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULICS, SYSTEM 1 INOPERATIVE. REPLACED OF FLEXIBLE HOSE OF LINE PRESSURE IAW/AMM 29-11-03 , IN OPERATIONAL TEST  IS NORMAL.
